MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPRESSION/DISTRACTION INSTRUMENT; INSTRUMENT, COMPRESSION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPRESSION/DISTRACTION INSTRUMENT; INSTRUMENT, COMPRESSION
Model Number 03.111.021
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part: 03.111.021.Lot: t948349.Manufacturing site: (b)(4).Release to warehouse date: october 06, 2010.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the compression/distraction instrument was returned and received at us customer quality (cq).Upon visual inspection, scratches were observed on the device but have no impact on the device functionality.No other issues were observed with the returned device.Functional test: a functional test was performed on the returned device.During the functional test, the sliding arm was not able to rotate as the body retainer component was jammed.Dimensional inspection: a dimensional inspection was not performed as the internal components were inaccessible without destruction of the device.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Distractor compact foot: investigation conclusion: the complaint condition was confirmed for the compression/distraction instrument.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, the compression/distraction instrument malfunctioned and was unable to be assembled properly, the hinge was jammed.There was no patient involvement.This report is for a compression/distraction instrument.This is report 1 of 1 for (b)(4).

Brand Name
COMPRESSION/DISTRACTION INSTRUMENT
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11555954
Report Number2939274-2021-01489
Device Sequence Number11813139
Product Code HWN
UDI-Device Identifier10886982072207
UDI-Public(01)10886982072207
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.021
Device Catalogue Number03.111.021
Device Lot NumberT948349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1